# SDR FDEA202205101167

- Difficulty date: May 10, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24292
- Aircraft time: 90,077 hours, 29,778 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: N/A
- Stage of operation: EX
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

PDIS  938     25-60  8387     10MAY22  SJO  FACT  U  ENTRY DOOR KNUCKLE BUSTER WILL NOT DEPLOY WHEN  ARMING DOOR.       FACT 10MAY22 01:43   SJO U  INSPECTED L1 ENTRY DOOR AND REMOVED DEBRIS FROM  GIRT BAR , PERFORMED OPS CK IAW AMM 25-66-10-2. ALL  CKS NORM
